Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GeoDiesel21

Anyone in 2018-19 with high pitch constant ringing noise after being on accutane

What’s up guys,

So I took accutane back in 2015 due to my major acne on my chest back and face. I was on 40ml zentatane. All was fine only had the minor side effects dry skin, lips and rashes from the pill on my arms but went away. All acne cleared I was exited but then now I the beginning of 2019 out of no where bam back at it again acne relapse. So I go back to my dermatologist and was prescribed again accutane but this time the generic version was Claravis. Idk if generic brands differ but I can say this one really messed me up. Not even a week and I obtained a lout high pitch ringing noise that won’t go away and is constant and on top of that pressure in my head and major migraines. It’s like wth is going on this ringing in my head or ears is really aggravating and makes me nauseous at times but wonder if anyone had or has the same issue? Will it go away? :/

Edited by GeoDiesel21
Needed tags

Share this post


Link to post
Share on other sites

This is a know side effects and you should report it and any other side effects to the regulators in your country.

If you say where you are from I can get this contact details for you.

On 3/22/2019 at 6:34 AM, GeoDiesel21 said:

What’s up guys,

So I took accutane back in 2015 due to my major acne on my chest back and face. I was on 40ml zentatane. All was fine only had the minor side effects dry skin, lips and rashes from the pill on my arms but went away. All acne cleared I was exited but then now I the beginning of 2019 out of no where bam back at it again acne relapse. So I go back to my dermatologist and was prescribed again accutane but this time the generic version was Claravis. Idk if generic brands differ but I can say this one really messed me up. Not even a week and I obtained a lout high pitch ringing noise that won’t go away and is constant and on top of that pressure in my head and major migraines. It’s like wth is going on this ringing in my head or ears is really aggravating and makes me nauseous at times but wonder if anyone had or has the same issue? Will it go away? :/

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×